Call us: 1-800-748-7001 Fax us: 1-888-870-2808
Help Contact Us Register Login
Acetaminophen Liquid Pain Relief (Cherry) - 16 fl. oz.*****supplier discontinued 2/19/14
Product ID: 999429
In Stock
Price: Select Quantity Below
- Select Quantity -
1 $10.75 Select
2 $21.50 Select
3 $32.25 Select
4 $43.00 Select
5 $53.75 Select
Custom Quantity Select
Product Summary
  • Compare to the active ingredient in Tylenol Liquid
  • Pain reliever/ fever reducer
  • Contains no aspirin
  • Alcohol free
  • 160mg/ 5mL

Active Ingredient

Acetaminophen 160mg...........Pain Reliever/Fever Reducer


Uses

Temporary relief of minor aches and pains/ reduces fever.


Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use:

- with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

- for more than 10 days for pain (adult)

- for more than 5 days for pain (children)

- for more than 3 days for fever, unless directed by a physician

- if you have a sodium restricted diet, unless directed by a physician

Stop use and ask a doctor if:

- new symptoms occur

- redness or swelling is present

- pain gets worse or lasts more than 10 days

- fever gets worse or lasts more than 3 days

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


Directions

Find dose on chart below, if possible, use weight to dose; otherwise use age.

Dosage may be repeated every 4 hours or as directed by your doctor.

Do not give more than 5 doses in 24 hours.

Do not exceed recommended dose.

Weight (lbs.) Under 24 Under 24-35   Under 36-47   Under 48-59   Under 60-71   Under 72-95   Over 95
Age (years) Under 2 2 to 3 4 to 5 6 to 8 9 to 10 11 to 12 12 and adult
Dosage (teaspoonful)   consult physician   1 tsp. 1.5 tsp. 2 tsp. 2.5 tsp. 3 tsp. 4 tsp.

Other Information

- Store at room temperature.

- Protect from freezing.

- Protect from sunlight.

- For institutional use only.

- Each teaspoon contains: sodium 7mg.

- Do not use if breakaway band on cap is broken or missing.


Inactive Ingredients

Citric acid, FD&C red #40, flavor, glycerin, PEG 400, sodium benzoate, sodium citrate, sodium sacharin, sorbitol, water.


Ratings And Reviews
There are currently no reviews for this product. Be the first to review this product

198.89.113.69